Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    521. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi and N. Hussain),
    Some new results on fixed and best proximity points in preordered metric spaces,
    Fixed Point Theory and Applications 263(2013), #P15  [abstract]   
     
    522. K. Divaani-Aazar and A. Soleyman Jahan (Joint with S. Bandari),
    Pretty cleanness and filter-regular sequences,
    Czechoslovak Math. J. (to appear) [abstract]   
     
    523. Behr. Khosravi (Joint with Behn. Khosravi and Bahm. Khosravi),
    Recognition of PSL(2, p) by order and some information on its character degrees where p is a prime,
    Monatsh Math. (2013), DOI: 10.1007/s00605-013-0582-2  [abstract]   
     
    524. E. Ghorbani (B. F. Chen and K. B. Wong),
    Cyclic decomposition of k-permutations and eigenvalues of the arrangement graphs,
    Electron. J. Combin. 20(2013), #P22  [abstract]   
     
    525. A. R. Nematollahi (joint with M.R. Kazemi),
    Pairwise liklihood inferences for the multivariate AR(1) models,
    Pub. Inst. Stat. Univ. Paris 57(2013), 83-102  [abstract]   
     
    526. A. Abdollahi and M. R. Oboudi (joint with S. Janbaz),
    Graphs cospectral with a friendship graph or its complement,
    Transactions on Combinatorics 2(2013), 37-52  [abstract]   
     
    527. M. Asadi (joint with S. Zarezaded),
    Network reliability modeling under stochastic process of component failures,
    IEEE Transactions on Reliability 62(2013), 917-929  [abstract]   
     
    528. F. Behrouzi,
    Almost periodic functions on groupoids,
    Rend. Sem. Math. Univ. Padova (to appear) [abstract]   
     
    529. M. Rafie-Rad,
    Special projective Licherowicz-Obata theorem for Randers spaces,
    C. R. Acad. Sci. Paris. Ser. I 351(2013), 927-930  [abstract]   
     
    530. Sh. Biglari,
    On lambda operations on mixed motives,
    J. K-Theory (2013), doi: 10.1017/is013005008jkt231  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.